# SDR O2GA2017110785701

- Difficulty date: October 30, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N857UP
- Make and model: Beech B300
- Aircraft serial: FL1043
- Aircraft time: 1,093 hours, 980 cycles
- Engine: Pwa PT6A60A
- Engine time: 884 hours, 796 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Transmitter
- Part number: 1303890023
- Part serial: 833910573
- Condition: Intermittent
- Location: Engine Torque
- Part time: 1,092 hours, 980 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TORQUE RISES RAPIDLY UNTIL POWER LEVER IS PULLED BACK. MAINTENANCE REPLACED THE RIGHT ENGINE TORQUE TRANSMITTER. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
